Confidence bounds of the Weibull failure rate

Dong Shang Chang, Raykun R. Tan

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


A Bonferroni confidence interval for the failure rate of the Weibull distribution is derived. It can be solved by modeling the problem as a nonlinear programming. A numerical example on censored data set is provided to illustrate the procedure.

Original languageEnglish
Pages (from-to)5-8
Number of pages4
JournalComputers and Industrial Engineering
Issue number1-4
StatePublished - Sep 1993


  • failure rate
  • nonlinear programming
  • s-confidnece bounds
  • Weibull distribution


Dive into the research topics of 'Confidence bounds of the Weibull failure rate'. Together they form a unique fingerprint.

Cite this